Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Acne, face rash, taken Cycloreg, have heavy bleeding

Hi Madam, I am sukanya, 23 yrs old. I am suffering from heavy bleeding during periods from the past 8 years.Daily i have to use 7 pads till 4 days from the period and for the next three days it will be normal .when i am tensed,strained and travelled long distances (5-6 hours of seating) it causes bleeding even i am not in the period.i cunsulted a doctor,she said endrometrium layer is thick.that extra layer was iam using cycloreg tablet for ten days at bed time.before endrometrium surgery i used deviry tablet for 3 months.if there is any problem to me according to that iam suffering from acne , pimples , rashes on face,excessive on face and neck .
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Acne or pimples ae common at young age and 23 years of age is not that old. You can apply clindamycin 1% gel and doxycyclin capsule by mouth for 15 days of period. Do not pinch, pop or squeeze any pimple as it an cause scarring and pigmentation. Do not apply any home remedies which can aggravate the situation.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor